In this paper, a posteriori error estimates for parabolic quasi-variational inequalities with linear source terms related to a black scholes model with constant coefficients using two different approaches are established using a theta time scheme combined with a finite element spatial approximation and the results of some numerical experiments are presented to support the theory.
Digital Object Identifier (DOI)
Boulaaras, Salah; Allahem, Ali; Haiour, Mohamed; Zennir, Khaled; Ghanem, Sewalem; and Cherif, Bahri
"A Posteriori Error Estimates in H1 (W) Spaces for Parabolic Quasi-Variational Inequalities with Linear Source Terms Related to American Options Problem,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 28.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss3/28